Versal deformations for two-dimensional pseudoconvex manifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 7 (1980) no. 3, pp. 511-521.
@article{ASNSP_1980_4_7_3_511_0,
     author = {Laufer, Henry B.},
     title = {Versal deformations for two-dimensional pseudoconvex manifolds},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {511--521},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 7},
     number = {3},
     year = {1980},
     mrnumber = {597550},
     zbl = {0512.32016},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1980_4_7_3_511_0/}
}
TY  - JOUR
AU  - Laufer, Henry B.
TI  - Versal deformations for two-dimensional pseudoconvex manifolds
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1980
SP  - 511
EP  - 521
VL  - 7
IS  - 3
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1980_4_7_3_511_0/
LA  - en
ID  - ASNSP_1980_4_7_3_511_0
ER  - 
%0 Journal Article
%A Laufer, Henry B.
%T Versal deformations for two-dimensional pseudoconvex manifolds
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1980
%P 511-521
%V 7
%N 3
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1980_4_7_3_511_0/
%G en
%F ASNSP_1980_4_7_3_511_0
Laufer, Henry B. Versal deformations for two-dimensional pseudoconvex manifolds. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 7 (1980) no. 3, pp. 511-521. http://www.numdam.org/item/ASNSP_1980_4_7_3_511_0/

[1] A. Andreotti - H. Grauert, Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France, 90 (1962), pp. 193-259. | Numdam | MR | Zbl

[2] A. Andreotti - E. Vesentini, On the pseudo-rigidity of Stein manifolds, Ann. Scuola Norm. Sup. Pisa, 16 (1962), pp. 213-223. | Numdam | MR | Zbl

[3] M. Artin, Algebraic construction of Brieskorn's resolutions, J. Algebra, 29 (1974), 330-348. | MR | Zbl

[4] M. Artin - M. Schlessinger, Algebraic construction of Brieskorn's resolutions, Preprint.

[5] D. Burns - S. Schnider - R. Wells, Deformations of strongly pseudoconvex domains, Preprint 1976.

[6] S. Chern - J. Moser, Real hypersurfaces in coniplex manifolds, Acta Math., 133 (1974), pp. 219-271. | MR | Zbl

[7] W. Fischer - H. Graufrt, Locale triviale Familien kompakter komplexer Mannigfaltigkeiten, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II (1965), pp. 89-94. | MR | Zbl

[8] H. Grauert, Über Modifikationen and exzeptionelle analytische Mengen, Math. Ann., 146 (1962), pp. 331-368. | MR | Zbl

[9] R. Gunning - H. Rossi, Analytic Functions of Several Complex Variables, Prentice Hall, Inc., Englewood Cliffs, N.J., 1965. | MR | Zbl

[10] K. Kodaira, On stability of compact submanifolds of complex manifolds, Amer. J. Math., 85 (1963), pp. 79-94. | MR | Zbl

[11] K. Kodaira - D. Spencer, On deformations of complex analytic structures I, II, Ann. of Math., 67 (1958), pp. 328-466. | MR | Zbl

[12] H. Laufer, Normal Two-Dimensional Singularities, Ann. of Math. Studies no. 71, Princeton University Press, 1971. | MR | Zbl

[13] H. Laufer, On rational singularities, Amer. J. Math., 94 (1972), pp. 597-608. | MR | Zbl

[14] H. Laufer, Deformations of resolutions of two-dimensional singularities, Rice University Studies, 59, vol. 1 (1973), pp. 53-96. | MR | Zbl

[15] H. Laufer, Deformations of two-dimensional pseudoconvex manifolds, Proc. of International Conf. on Several Complex Variables, Cortona, Italy, 1976-77, Scuola Normale Superiore, Pisa 1978, pp. 217-221. | MR | Zbl

[16] H. Laufer, Ambient deformations for exceptional sets in two-manifolds, Invent. Math., 55 (1979), pp. 1-36. | MR | Zbl

[17] H. Laufer, Lifting cycles to deformations of two-dimensional pseudoconvex manifolds, in preparation. | Zbl

[18] R. Richberg, Stetige streng pseudokonvexe Functionen, Math. Ann., 175 (1968), pp. 257-286. | MR | Zbl

[19] O. Riemenschneider, Familien komplexer R-ume mit streng pseudokonvexer spezieller Faser, Comment. Math. Helv., 51 (1976), pp. 547-565. | MR | Zbl

[20] I. Shafavevich, Algebraic Surfaces, American Mathematical Society, Providence, R.I., 1967.

[21] Y.-T. Siu, The 1-convex generalization of Grauert's direct image theorem, Math. Ann., 190 (1971), pp. 203-214. | MR | Zbl

[22] Y.-T. Siu, Dimension of sheaf cohomology groups under holomorphic deformation, Math. Ann., 192 (1971), pp. 203-215. | MR | Zbl

[23] B. Teissier, Deformations à type topologique constant - I, Astérisque, 16 (1974), pp. 215-227. | Numdam | MR | Zbl